Vol. 295, No. 2, 2018

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Other MSP Journals
Nonsmooth convex caustics for Birkhoff billiards
257–269

Maxim Arnold and Misha Bialy

Certain character sums and hypergeometric series
271–289

Rupam Barman and Neelam Saikia

On the structure of holomorphic isometric embeddings of complex unit balls into bounded symmetric domains
291–315

Shan Tai Chan

Hamiltonian stationary cones with isotropic links
317–327

Jingyi Chen and Yu Yuan

Quandle theory and the optimistic limits of the representations of link groups
329–366

Jinseok Cho

Classification of positive smooth solutions to third-order PDEs involving fractional Laplacians
367–383

Wei Dai and Guolin Qin

The projective linear supergroup and the SUSY-preserving automorphisms of $\mathbb{P}^{1|1}$
385–401

Rita Fioresi and Stephen D. Kwok

The Gromov width of coadjoint orbits of the symplectic group
403–420

Iva Halacheva and Milena Pabiniak

Minimal braid representatives of quasipositive links
421–427

Kyle Hayden

Four-dimensional static and related critical spaces with harmonic curvature
429–462

Jongsu Kim and Jinwoo Shin

Boundary Schwarz lemma for nonequidimensional holomorphic mappings and its application
463–476

Yang Liu, Zhihua Chen and Yifei Pan

Theta correspondence and the Prasad conjecture for SL(2)
477–498

Hengfei Lu

Convexity of level sets and a two-point function
499–509

Ben Weinkove